# SDR DXTA2023012679220

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 3,359 hours, 2,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 EMERGENCY BATTERY LIGHTS WILL NOT EXTINGUISH.  EMERGENCY LIGHTS AROUND MAIN CABIN DOOR.
